Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 42368, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/42368

A Voronovskaya-type theorem for a positive linear operator

Department of Mathematics, Technical University of Cluj-Napoca, Cluj-Napoca 3400, Romania

Received 23 March 2005; Revised 20 December 2005; Accepted 4 January 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a sequence of positive linear operators which approximates continuous functions having exponential growth at infinity. For these operators, we give a Voronovskaya-type theorem